# SDR DL72W982216

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT WING OUTER W/UPR STRINGER 2 RIB AT WS 656.5 STRINGER 13 IS CRACKED AT FASTENER HOLE.  REPAIR INFO IS REF ON OPN 8602AD ITEM 5.  CUT OUT VENT STRINGER, DRILLED UP REPAIR ANGLES RADIUS FILLER COVER ASSY PER M/M 57-13-00.  INSTALLED PER SAME.
